I have been on Yasmin for a little over a month immediately. This is the first time I have been on a birth control pill. After 3 weeks of taking the pill, I finally felt approaching my body was getting used to it and I wasn't bloated anymore or sick to my stomach. When I started the week of 'inactive' pills, my period started on the 3rd day of at leisure pills. That week of inactive pills I felt horrible and was exceptionally bloated and sick to my stomach. Is this because I am still getting used to Yasmin? The past 3 days I have been on my subsequent pack of Yasmin and I am still very bloated and feel sick to my stomach.
What to do nearly this stomach bloating? Is it from Yasmin?
I have be taking the pills at exactly the same time every day. I do not know if I have gain any weight from these, but I keep thinking I have because of the bloated stomach. I enjoy NOT been eating more since I started Yasmin. I eat severely healthy and am vegetarian and eat low sodium foods, so I don't chew over the salt content of my food is making me bloated. I also drink lots of water and exercise daily.
I'm 20 years antiquated, 5'6 and 115 lbs.
Why is my stomach so bloated and is there anything I can do?
BTW, I have made a doctor appointment for next week.
I would recommend continuing to save an eye on portion sizes when it comes to meals to see if that might help ease some of the bloating.
If you grain like this is getting worse, then I would recommend calling the office's after hours line to see if your doctor is on ring up. If they are then ask to speak to them and let them know what's going on.